Article Access Statistics

Year : 2014 | Volume:  7 | Issue Number:  2 | Page:  133-138

ORIGINAL ARTICLE

Marital adjustment of patients with substance dependence, schizophrenia and bipolar affective disorder
Muke Shital S, Ghanawat Girish M, Chaudhury Suprakash, Mishra Sujit K, Verma A N, Singh Amool R

Number of times this article was viewed 3625
Number of times this article has been printed  from the site 40
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article